# SDR FDEA202103030532

- Difficulty date: March 3, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE PANEL FORMER AT APPROXIMATELY STATION XOS   1025 FOUND CRACKED. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER   DOUGLAS DRAWING ARB2920 REVISION BB. INSTALLED FABRICATED FORMER AT RIGHT WING   FIXED LEADING EDGE PANEL AT APPROXIMATELY STATION XOS 1025 AS PER SRM 51-33-01-0G.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
